# SDR LR7A2015020500510

- Difficulty date: February 5, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,364 hours, 30,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Former
- Part number: 356913
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK, UNDER JC HA120, FOUND THE RT OTBD WING FLAPWELL HAD A CRACKED FORMER.  FORMER LOCATED AT OTBD FLAP.  REPAIRED IAW SRM 57-60-10.
